Excedrine Migraine:– Acetaminophen 250mg– Asprin 250mg– Caffeine 65mg

Watch as Excedrin® explains the science behind headaches and migraines.

Excedrin Migraine 300 Coated Caplets

Too low to display
  • Review
  • TAG : Excedrin® Menstrual Complete Express Gel Caplets
ADD TO CART
  • To cope with the Excedrin recall, some users have turned to buying it online from second-hand sources. This week, for instance, an independent seller on Amazon offered 100 tablets of Excedrin Migraine for $175.50, compared to a typical pre-recall cost of less than $10.

    Now, there's light at the end of the tunnel. Excedrin is due back on store shelves by early October, says Milicent Brooks of Novartis, its producer. Other products involved in the recall will roll out after that.

  • Could Excedrin really be that much different than numerous other remedies, some with the exact same active ingredients in exactly the same dose?

    Sept. 17, 2012 -- The Excedrin recall in January was a big , and not just for its manufacturer. Since then, customers loyal to the brand have been searching high and low for the product -- and anxiously awaiting its return.

    Gender: Women ,  Men
    Condition: New
    Form: Tablets
    Model: 203907
    Internal/External: Internal
    Brand: Excedrin
    Assembled Product Dimensions (L x W x H): 2.52 x 5.04 x 2.52 Inches

  • Gender: Women ,  Men
    Condition: New
    Count: 250
    Size: 250
    Form: Tablets
    Model: 625507
    Internal/External: Internal
    Brand: Excedrin
    Assembled Product Dimensions (L x W x H): 2.51 x 5.02 x 2.51 Inches

    "There is not really any reason to believe the formulation of the generic versions are any different than that of Excedrin Migraine," says Andrew Charles, MD, professor of neurology and director of the University of California at Los Angeles Headache Research and Treatment Program.

Excedrin® Tension Headache Gel Tablets

You can eat what you normally do, and you don't need to change your activities while taking Excedrin. However, if you have more than three alcoholic drinks a day, don’t take Excedrin or any other drug containing acetaminophen. And make sure to keep Excedrin safely away from children because liver damage can occur with an accidental overdose.